MAUDE Adverse Event Report: COCHLEAR LIMITED NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LIMITED NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI624
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced pain and swelling at the magnet site.The patient was treated with oral antibiotics (specific date and duration not reported) prophylactically.However, this was unsuccessful in alleviating the issue, and the device was subsequently explanted on (b)(6) 2026.There are no plans to reimplant the patient with a new device as of the date of this report.
 
Event or Problem Description
Per the clinic, the patient was placed under general anesthesia and underwent revision surgery on (b)(6) 2025 (specific date not reported); in order to drain seroma at incision site.

Brand Name
NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LIMITED
1 university avenue
macquarie university
nsw 2109
AS  2109
MDR Report Key24926643
Report Number6000034-2026-01395
Device Sequence Number10671497
Product Code MCM
UDI-Device Identifier09321502046329
UDI-Public(01)09321502046329(11)230414(17)250413
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
Report Date (Section F) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/13/2025
Device Model NumberCI624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/19/2026
Event Location Hospital
Date Report to Manufacturer05/19/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Date Report Sent to FDA06/12/2026